# SDR CALA2011032900227

- Difficulty date: March 17, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 61,324 hours, 16,287 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: PO176791
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HAS A .25 INCH CRACK AT EDGE OF LWR AFT LIGHTENING HOLE.  TRIMMED OUT DAMAGE AND INSTALLED REPAIR DOUBLER PER EC/RA 5210- 02238,STEPS 1 THRU 15.
